Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Acyclic models and fibre spaces


Authors: V. K. A. M. Gugenheim and J. C. Moore
Journal: Trans. Amer. Math. Soc. 85 (1957), 265-306
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9947-1957-0086301-7
MathSciNet review: 0086301
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Leray, L'anneau spectral et l'anneau filtre d'homologie d'une application continue, J. Math. Pures Appl. IX vol. 29 (1950) pp. 1-139. MR 0037505 (12:272e)
  • [2] -, L'homologie d'une espace fibré dont la fibre est connexe, Ibid. vol. 29 (1950) pp. 169-213. MR 0039256 (12:521b)
  • [3] J-P. Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. vol. 54 (1951) pp. 425-505. MR 0045386 (13:574g)
  • [4] S. Eilenberg and S. MacLane, Acyclic models, Amer. J. Math. vol. 65 (1953) pp. 189-199. MR 0052766 (14:670b)
  • [5] S. Eilenberg and H. Cartan, Homological algebra, Princeton University Press, 1956. MR 0077480 (17:1040e)
  • [6] S. Eilenberg and S. MacLane, General theory of natural equivalences, Trans. Amer. Math. Soc. vol. 58 (1945) pp. 231-294. MR 0013131 (7:109d)
  • [7] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [8] N. E. Steenrod, Homology with local coefficients, Ann. of Math. vol. 44 (1945) pp. 142-144. MR 0009114 (5:104f)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1957-0086301-7
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society